About some symmetries of negation

Hösli, Brigitte; Jäger, Gerhard (1994). About some symmetries of negation. The Journal of Symbolic Logic, 59(02), pp. 473-485. Cambridge University Press 10.2307/2275401

[img]
Preview
Text
S0022481200019915.pdf - Published Version
Available under License Publisher holds Copyright.

Download (705kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Computer Science (INF)

UniBE Contributor:

Jäger, Gerhard Max

Subjects:

000 Computer science, knowledge & systems
500 Science > 510 Mathematics

ISSN:

0022-4812

Publisher:

Cambridge University Press

Language:

English

Submitter:

Manuela Bamert

Date Deposited:

15 Oct 2018 12:10

Last Modified:

24 Oct 2019 23:31

Publisher DOI:

10.2307/2275401

BORIS DOI:

10.7892/boris.115094

URI:

https://boris.unibe.ch/id/eprint/115094

Actions (login required)

Edit item Edit item
Provide Feedback